# SDR AALA20140516004

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 39,672 hours, 16,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1186 EXIT IDENTIFIER BASE PLATE & LENS ARE BROKEN.  R & R L1186 EMERGENCY EXIT IDENTIFIER, OPERATIONS CHECKED NORMAL.
